Search Results

There are 15573 results for: content related to: Classification of edge-transitive rose window graphs

  1. Foliations with trivial canonical bundle on Fano 3-folds

    Mathematische Nachrichten

    Volume 286, Issue 8-9, June 2013, Pages: 921–940, Frank Loray, Jorge Vitório Pereira and Frédéric Touzet

    Version of Record online : 6 FEB 2013, DOI: 10.1002/mana.201100354

  2. Failure of n-uniqueness: a family of examples

    Mathematical Logic Quarterly

    Volume 57, Issue 2, April 2011, Pages: 133–148, Elisabetta Pastori and Pablo Spiga

    Version of Record online : 7 MAR 2011, DOI: 10.1002/malq.200910127

  3. Computing invariants via slicing groupoids: Gel'fand MacPherson, Gale and positive characteristic stable maps

    Mathematische Nachrichten

    Volume 285, Issue 5-6, April 2012, Pages: 562–579, Jarod Alper

    Version of Record online : 15 DEC 2011, DOI: 10.1002/mana.201000058

  4. You have free access to this content
    Square-integrable solutions and Weyl functions for singular canonical systems

    Mathematische Nachrichten

    Volume 284, Issue 11-12, August 2011, Pages: 1334–1384, Jussi Behrndt, Seppo Hassi, Henk de Snoo and Rudi Wietsma

    Version of Record online : 16 JUN 2011, DOI: 10.1002/mana.201000017

  5. On the tamagawa number conjecture for hecke characters

    Mathematische Nachrichten

    Volume 284, Issue 5-6, April 2011, Pages: 608–628, Francesc Bars

    Version of Record online : 7 MAR 2011, DOI: 10.1002/mana.200810051

  6. Finite Volume Methods: Foundation and Analysis

    Standard Article

    Encyclopedia of Computational Mechanics

    Timothy Barth and Mario Ohlberger

    Published Online : 15 NOV 2004, DOI: 10.1002/0470091355.ecm010

  7. A characterization of partially dual graphs

    Journal of Graph Theory

    Volume 67, Issue 3, July 2011, Pages: 198–217, Iain Moffatt

    Version of Record online : 30 AUG 2010, DOI: 10.1002/jgt.20525

  8. Domain Decomposition Methods and Preconditioning

    Standard Article

    Encyclopedia of Computational Mechanics

    V. G. Korneev and U. Langer

    Published Online : 15 NOV 2004, DOI: 10.1002/0470091355.ecm019

  9. Atomic representations in function spaces and applications to pointwise multipliers and diffeomorphisms, a new approach

    Mathematische Nachrichten

    Volume 286, Issue 2-3, February 2013, Pages: 283–305, Benjamin Scharf

    Version of Record online : 15 OCT 2012, DOI: 10.1002/mana.201100336

  10. Singularities of slice regular functions

    Mathematische Nachrichten

    Volume 285, Issue 10, July 2012, Pages: 1274–1293, Caterina Stoppato

    Version of Record online : 21 FEB 2012, DOI: 10.1002/mana.201100082

  11. Pencils on real curves

    Mathematische Nachrichten

    Volume 286, Issue 8-9, June 2013, Pages: 799–816, Marc Coppens and Johannes Huisman

    Version of Record online : 7 JAN 2013, DOI: 10.1002/mana.201100196

  12. You have full text access to this OnlineOpen article
    A mixed-phase bulk orographic precipitation model with embedded convection

    Quarterly Journal of the Royal Meteorological Society

    Volume 140, Issue 683, July 2014 Part B, Pages: 1997–2012, Dirk J. Cannon, Daniel J. Kirshbaum and Suzanne L. Gray

    Version of Record online : 12 FEB 2014, DOI: 10.1002/qj.2269

  13. Derivatives of the Evans function and (modified) Fredholm determinants for first order systems

    Mathematische Nachrichten

    Volume 284, Issue 13, September 2011, Pages: 1592–1638, Mita Das and Yuri Latushkin

    Version of Record online : 12 JUL 2011, DOI: 10.1002/mana.201000074

  14. Maximal regularity with temporal weights for parabolic problems with inhomogeneous boundary conditions

    Mathematische Nachrichten

    Volume 285, Issue 8-9, June 2012, Pages: 1032–1051, Martin Meyries and Roland Schnaubelt

    Version of Record online : 2 FEB 2012, DOI: 10.1002/mana.201100057

  15. Models of expansions of equation image with no end extensions

    Mathematical Logic Quarterly

    Volume 57, Issue 4, August 2011, Pages: 341–365, Saharon Shelah

    Version of Record online : 7 JUN 2011, DOI: 10.1002/malq.200910129

  16. Sparse random graphs with clustering

    Random Structures & Algorithms

    Volume 38, Issue 3, May 2011, Pages: 269–323, Béla Bollobás, Svante Janson and Oliver Riordan

    Version of Record online : 28 APR 2010, DOI: 10.1002/rsa.20322

  17. Realizations of homogeneous Besov and Lizorkin-Triebel spaces

    Mathematische Nachrichten

    Volume 286, Issue 5-6, April 2013, Pages: 476–491, Gérard Bourdaud

    Version of Record online : 1 MAR 2012, DOI: 10.1002/mana.201100151

  18. Local means, wavelet bases and wavelet isomorphisms in Besov-Morrey and Triebel-Lizorkin-Morrey spaces

    Mathematische Nachrichten

    Volume 286, Issue 1, January 2013, Pages: 59–87, Marcel Rosenthal

    Version of Record online : 16 OCT 2012, DOI: 10.1002/mana.201200020

  19. On matrix-valued Herglotz-Nevanlinna functions with an emphasis on particular subclasses

    Mathematische Nachrichten

    Volume 285, Issue 14-15, October 2012, Pages: 1770–1790, Bernd Fritzsche, Bernd Kirstein and Conrad Mädler

    Version of Record online : 11 APR 2012, DOI: 10.1002/mana.201100247

  20. Characterizing the Phragmén-Lindelöf condition for evolution on algebraic curves

    Mathematische Nachrichten

    Volume 284, Issue 10, July 2011, Pages: 1234–1269, Chiara Boiti and Reinhold Meise

    Version of Record online : 13 MAY 2011, DOI: 10.1002/mana.200810280